# SDR SWAA2022011981548

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER SKIN ON FLOOR PANEL 221 BF AT FWD GALLEY AREA / REPAIRED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW B737-700 SRM 53-00-50-2R-1
